# SDR TRAX200700071

- Difficulty date: January 13, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 7,206 hours, 4,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 LT WEB CORRODED. REPAIRED IAW REO 670-53-11-052.     ITEM: 9     RII SATISFACTORY PER ASA SP 607 AND EO700-53-0062.
